# SDR DALA2019031201684

- Difficulty date: March 10, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,015 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT STRINGER LBL 2.9 STA 650 AT FWD CARGO COMPARTMENT (C1). CORRECTIVE ACTION: SUMMARY OF NRC 00223. LEVEL CORROSION 2. CORROSION ON FLOOR SUPPORT STRINGER LBL 2.9 STA 650 AT FWD CARGO COMPARTMENT (C1) WAS REPAIRED PER SRM. (0977865)
